MathSciNet Relay Station
MathSciNet bibliographic data
MR430617 41A20
Somorjai, G. A Müntz-type problem for rational approximation. Acta Math. Acad. Sci. Hungar. 27 (1976), no. 1–2, 197–199.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement